m+Medelevator.RU
← Поиск публикаций
Clinical journal of gastroenterology · 2026

Successful staged endoscopic treatment of multiple gastrointestinal varices caused by oxaliplatin-induced sinusoidal obstruction syndrome.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kinsho Naoya, Kato Tsunetaka, Hikichi Takuto, Nakamura Jun, Yanagita Takumi, Otsuka Mitsuru, Kameoka Eisuke, Nemoto Daiki, Kobayakawa Masao, Ohira Hiromasa

Аннотация

Sinusoidal obstruction syndrome is a well-known hepatic vascular injury associated with oxaliplatin-based chemotherapy and can lead to non-cirrhotic portal hypertension. Although splenomegaly and thrombocytopenia are common clinical manifestations, clinically significant gastrointestinal varices may persist or newly develop after oxaliplatin cessation. The optimal therapeutic strategy for multiple gastrointestinal varices caused by oxaliplatin-induced sinusoidal obstruction syndrome remains unclear. Here, we report a case of a 71-year-old man who developed non-cirrhotic portal hypertension after oxaliplatin-based adjuvant chemotherapy for rectal cancer. Contrast-enhanced computed tomography and ultrasonography revealed splenomegaly, portal collateral vessels, gallbladder wall thickening, and decreased portal venous flow velocity without findings suggestive of liver cirrhosis or hepatic venous outflow obstruction. Esophagogastroduodenoscopy revealed esophageal, duodenal, and gastric varices. Considering that portal hypertension persisted > 3 years after oxaliplatin cessation, spontaneous regression was considered unlikely. A staged endoscopic treatment strategy was adopted to avoid abrupt changes in portal hemodynamics. Endoscopic injection sclerotherapy was first performed for esophageal varices, followed by n-butyl-2-cyanoacrylate injection for duodenal and gastric varices. High-risk bleeding varices were completely eradicated without adverse events. No variceal bleeding occurred during 6 months of follow-up. This case suggests the safety and effectiveness of risk-based prioritization and staged endoscopic treatment strategy for multiple gastrointestinal varices associated with oxaliplatin-induced sinusoidal obstruction syndrome.